# SDR LR7A2010103100098

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5324 FOUND RT MAIN WHEEL WELL BULKHEAD STIFFENER WITH EXFOLIATION CORROSION AT FS 597 TO FS 617, WL 150, BL 62 WITH EXISTING REPAIR PATCH.  REPAIRED IAW LOCKHEED SMP583 FIG 51-140-19.
